# SDR DALA2024092309350

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 115,918 hours, 17,257 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 192 -DIV/IFSD- DIVERTED TO MSP DUE TO RIGHT ENGINE OIL QUANTITY DROPPED TO ZERO. CORRECTIVE ACTION: MAINTENANCE INSPECTED RIGHT ENGINE AND FOUND LOOSE OIL LINE AT LOW OIL PRESSURE WARNING SWITCH TO TEE FITTING. TIGHTENED OIL LINE, NO LEAKS NOTED ON ENGINE RUN. COMPLIED WITH RIGHT ENGINE WINDMILL INSPECTION PER B767AMM. (9994036)
